# SDR CALA2022091402363

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N68801
- Make and model: Boeing 737-9
- Aircraft serial: 42740
- Aircraft time: 28,327 hours, 10,207 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 147A0010SH534
- Condition: Dented
- Location: Sta 1008
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT MEASURING 3" BY 4" AT STA 1008 BTW STGR 12L AND 13L. LOG PAGE 5813493 CREATED TO C/W DIP REQUIREMENTS OF EC/RA 5370-0 1049 STEP 6 WHICH REQUIRES PERMANENT REPAIR (WORK WITH ROUTINE 3 501632-2000-0500) (REF: AAR NR 99942390) PERFORMED PERMANENT REPAIR ON FUSELAGE SKIN AFT OF THE L2 DOOR B IS A CATEGORY B REPAIR THAT REQUIRES INSPECTION INTERVALS. INSPE ODY STATION 1006 BTW S-13L AND S14L PER B737-800 SRM 53-70-01-2R CTION THRESHOLD OF 18,000 FLIGHT CYCLES AFTER REPAIR INSTALLATIO -1 AND EC/RA 5370-01049 REV. B DMG LP NO. 8612005 AND DIP LP NO. N. DIP CONTINUES (WORK ACCOMPLISHED BY V931929 AND AAR QC A-75 V 5813493 CLOSED. PER B737-800 SRM 53-70-01-2R-1 TABLE 5 ITEM 4, 938209)
